Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 197, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2012, 2:58 PM CDT for LeFlore County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 2:58 PM CDT (19:58 UTC)
- Expired
- Aug 8, 2012, 3:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 79 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 3:10 PM CDT | TSTM WND DMG | Muse, OK | TREES DOWNED..ESTIMATED 60 MPH WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
512
WUUS54 KTSA 081958
SVRTSA
OKC079-082045-
/O.NEW.KTSA.SV.W.0197.120808T1958Z-120808T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 345 PM CDT
* AT 255 PM CDT...A SEVERE THUNDERSTORM WAS CENTERED ABOUT 5 MILES
EAST OF WHITESBORO...MOVING SOUTHEAST AT 5 TO 10 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MUSE...
BIG CEDAR AND OCTAVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3451 9482 3467 9494 3483 9480 3483 9445
3451 9446
TIME...MOT...LOC 1958Z 302DEG 6KT 3469 9482
$$2 follow-up statements
733
WWUS54 KTSA 082015
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT WED AUG 8 2012
OKC079-082045-
/O.CON.KTSA.SV.W.0197.000000T0000Z-120808T2045Z/
LE FLORE OK-
315 PM CDT WED AUG 8 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHERN LE FLORE COUNTY...
AT 311 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF BIG CEDAR TO MUSE...MOVING
SOUTHEAST AT 5 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIG CEDAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3451 9482 3467 9494 3483 9480 3483 9445
3451 9446
TIME...MOT...LOC 2015Z 302DEG 6KT 3457 9455 3471 9478
$$684 WWUS54 KTSA 082032 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 332 PM CDT WED AUG 8 2012 OKC079-082045- /O.CON.KTSA.SV.W.0197.000000T0000Z-120808T2045Z/ LE FLORE OK- 332 PM CDT WED AUG 8 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHEASTERN LE FLORE COUNTY... AT 330 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF BIG CEDAR TO MUSE...MOVING SOUTHEAST AT 5 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIG CEDAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3451 9482 3471 9480 3470 9445 3451 9446 TIME...MOT...LOC 2031Z 302DEG 6KT 3456 9452 3470 9475 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:05 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Aug 8, 12:05 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1205 PM CDT WED AUG 8 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA POTENTIAL AT THE NE OK AND NW AR TERMINALS THIS EVENING/OVERNIGHT THE BIGGEST CONCERN. SOME SIGNS THAT ORGANIZED CONVECTION MAY AFFECT THESE AREAS TONIGHT...ESPECIALLY FYV/XNA. WILL CARRY TEMPOS AT FYV/XNA WITH VCTS AT BVO/TUL/RVS. ALSO SOME MORE ISOLD/SCT AFTN DEVELOPMENT /MUCH LIKE THE LAST COUPLE OF AFTNS/ COULD AFFECT ALL SITES...WITH THE GREATEST POTENTIAL AT MLC/FSM/XNA/FYV. WITH ANY TSRA...DOWNBURST POTENTIAL EXISTS...WITH MORE ORGANIZED WIND POTENTIAL THIS EVENING WITH STORMS NEAR THE KS/MO BORDERS. VFR CONDITIONS WILL PREVAIL AT ALL SITES EXCEPT IN TSRA. && .PREV DISCUSSION... /ISSUED 954 AM CDT WED AUG 8 2012/ ..UPDATE... DISCUSSION... SCATTERED THUNDERSTORMS DEVELOPING THIS MORNING ACROSS MAINLY EASTERN OKLAHOMA...AND SHOULD CONTINUE THROUGH MUCH OF THE DAY. RAISED POPS IN ALL AREAS THIS MORNING TO CHANCE CATEGORY TO MATCH THE AFTERNOON HOURS. SEVERE THREATS WILL BE SIMILAR TO THE LAST COUPLE OF DAYS...WITH DAMAGING DOWNBURSTS THE MAIN CONCERN...WITH LARGISH HAIL A SECONDARY CONCERN. STILL THINK THAT INCREASING CLOUD COVER TODAY WILL KEEP TEMPERATURES LOWER THAN YESTERDAY IN MOST AREAS...DESPITE A WARMER START TO THE DAY IN SOME LOCATIONS. ANY BREAKS IN THE CLOUDS...HOWEVER...WILL YIELD A QUICK WARMUP SO SUBSEQUENT TEMPERATURE UPDATES WILL BE POSSIBLE. PREV DISCUSSION... /ISSUED 637 AM CDT WED AUG 8 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. VFR CONDITIONS EXPECTED THROUGHOUT PERIOD. SLIGHT CHANCES OF THUNDERSTORMS FROM LATE THIS MORNING INTO THE AFTERNOON...BUT TOO SMALL TO CARRY IN TAFS. A LITTLE BETTER CHANCE DEVELOPING LATE AFTERNOON INTO THE NIGHT. PREV DISCUSSION... /ISSUED 359 AM CDT WED AUG 8 2012/ DISCUSSION... WENT AHEAD AND BUMPED TEMPERATURES UP A FEW MORE DEGREES ON THURSDAY AHEAD OF FRONT. PRELIMINARY TEMPS/POPS BELOW HAVE BEEN UPDATED TO REFLECT THESE CHANGES. PREV DISCUSSION... /ISSUED 252 AM CDT WED AUG 8 2012/ DISCUSSION... A SOMEWHAT CHALLENGING FORECAST OVER THE NEXT COUPLE OF DAYS...TRYING TO PIN DOWN PRECIPITATION TIMING/COVERAGE AND THE OVERALL IMPACT ON TEMPERATURES. AN UPPER LEVEL VORT/SPEED MAX WILL DIVE SOUTH INTO THE CENTRAL PLAINS TODAY. SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP THIS AFTERNOON WITH SURFACE HEATING. DEPENDING ON HOW WARM TEMPERATURES GET...THE STRONGER STORMS WILL POSE A SEVERE THREAT WITH DAMAGING WINDS AND POSSIBLY MARGINALLY SEVERE HAIL AS MID LEVEL TEMPERATURES BEGIN TO COOL WITH APPROACHING TROUGH. THERE IS ALSO A SMALL POTENTIAL FOR ADDITIONAL CONVECTIVE DEVELOPMENT NORTH OF THE AREA THIS EVENING...WITH SOME TYPE OF MCS FEATURE MOVING INTO NORTHEAST OKLAHOMA THIS EVENING OR OVERNIGHT. AGAIN CONFIDENCE IS NOT OVERLY HIGH ON ABOVE SCENARIO...BUT WITH THE WETTER NAM/LOCAL MODEL WENT WITH MODESTLY HIGHER POPS THAN THE MAV GUIDANCE. COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA BY LATE THURSDAY MORNING...PUSHING SOUTH TO THE RED RIVER BY EARLY EVENING. HOT CONDITIONS ARE EXPECTED AHEAD OF THE FRONT...ESPECIALLY ACROSS SE OK/W CENTRAL ARKANSAS. ALSO SCATTERED SHOWERS/THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT THURSDAY AFTERNOON. A MUCH NEEDED BREAK FROM THE EXCESSIVE HEAT IS EXPECTED ON FRIDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. CONDITIONS WILL STILL BE WARM FRIDAY AFTERNOON AND WITH A VERY DRY AIR-MASS IN PLACE/GUSTY NORTHEAST WINDS...AN ELEVATED FIRE DANGER THREAT WILL BE LIKELY...ESPECIALLY IN AREAS THAT DO NOT RECEIVE SIGNIFICANT RAINFALL. WEAKER UPPER RIDGE WILL REMAIN OVER THE DESERT SOUTHWEST INTO THE EARLY PART OF NEXT WEEK WITH TEMPERATURES REMAINING CLOSER TO THE SEASONAL NORMS. NORTHWEST FLOW ALOFT WILL AT LEAST BRING A LIMITED CHANCE FOR SHOWERS/THUNDERSTORMS SUNDAY INTO MONDAY. TRENDED TOWARD THE WARMER ECMWF FOR HIGHS FOR THE REMAINDER OF THE EXTENDED PERIODS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....07 AVIATION...22
Hazardous weather outlook, Aug 8, 12:50 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT WED AUG 8 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT WED AUG 8 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS ARE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL DEVELOPMENT WILL BE
LIKELY THROUGH THE AFTERNOON HOURS...WITH SOME SEVERE POTENTIAL
ESPECIALLY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DAMAGING DOWNBURSTS WILL BE THE BIGGEST SEVERE THREAT WITH THESE
STORMS...ALTHOUGH SOME LARGE HAIL POTENTIAL EXISTS AS WELL.
IN ADDITION TO THE AFTERNOON ACTIVITY...THUNDERSTORMS ARE EXPECTED
TO DEVELOP AND ORGANIZE OVER THE CENTRAL PLAINS AND MOVE SOUTHWARD
INTO PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING AND INTO THE OVERNIGHT. THESE STORMS WILL CONTAIN A THREAT
FOR MORE ORGANIZED DAMAGING WINDS.
THIS AFTERNOON...CONTINUED TRIPLE DIGIT HEAT WILL LEAD TO HEAT
INDICES NEAR 105 FOR MUCH OF EASTERN OKLAHOMA AND PART OF WEST
CENTRAL ARKANSAS. THE HOT WEATHER WILL ALSO FUEL A LIMITED FIRE
DANGER...ALTHOUGH OVERALL...LIGHTER WINDS WILL LEAD TO A
RELATIVELY LOW THREAT OF RAPID FIRE SPREAD. THE EXCEPTION TO THIS
WILL BE IF THUNDERSTORM OUTFLOWS IMPACT AN ONGOING FIRE...IN WHICH
CASE...FIRE SPREAD COULD BECOME QUICK AND ERRATIC.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
NORTHWEST FLOW ALOFT WILL KEEP A CHANCE OF THUNDERSTORMS THROUGH THE
DAY THURSDAY...AS A COLD FRONT MOVES THROUGH THE AREA. HIGH
PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY NIGHT AND BRING DRY
WEATHER ONCE AGAIN. THE DRIER CONDITIONS AND INCREASED WINDS
ASSOCIATED WITH THE FRONTAL PASSAGE WILL LEAD TO AN ELEVATED
THREAT OF RAPID FIRE SPREAD FOR THURSDAY AND FRIDAY. ANOTHER
FRONT WILL TRY TO MOVE INTO THE AREA ON SUNDAY...THEN STALL OUT.
THAT WILL PROVIDE A CHANCE OF THUNDERSTORMS SUNDAY THROUGH
TUESDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Aug 8, 2:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
229 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG SPRINGDALE 36.19N 94.13W
08/08/2012 WASHINGTON AR BROADCAST MEDIA
NUMEROUS TREES DOWN IN SPRINDALE. LARGE SWINGSET AND
TRAMPOLINE ALSO DESTROYED.
&&
RJSSpecial weather statement, Aug 8, 2:34 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT WED AUG 8 2012
ARZ020-029-082000-
FRANKLIN AR-SEBASTIAN AR-
234 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 235 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF FORT CHAFFEE...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...URSULA...
PETER PENDER...VESTA...WASHBURN...FORT CHAFFEE AND BLOOMER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3532 9390 3523 9392 3523 9393 3523 9402
3514 9403 3513 9405 3514 9409 3529 9424
3546 9398 3532 9389
TIME...MOT...LOC 1935Z 237DEG 3KT 3525 9404Local storm report, Aug 8, 2:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 SE POTEAU 35.01N 94.57W
08/08/2012 LE FLORE OK EMERGENCY MNGR
TREES DOWN ON HIGHWAY 83 IN MONROE.
&&
RJSLocal storm report, Aug 8, 2:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM FLASH FLOOD POTEAU 35.05N 94.62W
08/08/2012 LE FLORE OK EMERGENCY MNGR
ROAD CLOSURES UNDERWAY IN POTEAU.
&&
JBMLocal storm report, Aug 8, 2:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG SHADY POINT 35.13N 94.66W
08/08/2012 LE FLORE OK EMERGENCY MNGR
NUMEROUS TREE LIMBS DOWN
&&
JBMSpecial weather statement, Aug 8, 2:55 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT WED AUG 8 2012
ARZ019-029-OKZ072-082045-
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
255 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 255 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF CEDARVILLE TO 8 MILES NORTHWEST
OF MULDROW...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...MULDROW...ROLAND...
SHORT...MOFFETT...UNIONTOWN...CONCORD...FORT SMITH...VAN BUREN...
ALMA...CEDARVILLE...KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...
RUDY AND DORA.
THESE STORMS WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3536 9443 3537 9443 3538 9447 3534 9449
3533 9452 3554 9479 3566 9426 3548 9405
TIME...MOT...LOC 1955Z 315DEG 7KT 3561 9427 3550 9469The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Aug 7, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 33 min |
| Aug 8, 1:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Aug 8, 1:13 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Aug 8, 1:52 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 20 min |
| Aug 8, 2:07 PM CDT | Special Weather Statement | TSA | LeFlore | 38 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Aug 8, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Aug 8, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 24 min |
| Aug 8, 2:23 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Aug 8, 2:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Aug 8, 2:34 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Aug 8, 3:29 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Aug 8, 4:08 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Aug 8, 4:20 PM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Aug 8, 4:43 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Aug 8, 4:55 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 35 min |
| Aug 8, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Aug 8, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 56 min |
| Aug 8, 5:34 PM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Aug 8, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 56 min |
| Aug 8, 5:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Aug 8, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 51 min |
| Aug 8, 5:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Aug 8, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Aug 8, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 40 min |
| Aug 8, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Aug 8, 6:35 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 85 min |
| Aug 8, 6:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.